Alert archive / Texas / River Flood Warnings in 2016
River Flood Warning 84, NWS Fort Worth, TX
NWS Fort Worth, TX issued this river flood warning at Apr 30, 2016, 3:06 AM CDT for Leon County, Robertson County, Texas. It took effect at May 1, 2016, 10:00 AM CDT. It was in force for 35 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2016, 3:06 AM CDT (08:06 UTC)
- In effect from
- May 1, 2016, 10:00 AM CDT
- Expired
- May 2, 2016, 8:30 PM CDT
- In force
- 35 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Leon County, TX, Robertson County, TX
The radar
The Ft Hood radar (KGRK), 116 km from the middle of the area, began a volume at 08:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Navasota River near Easterly (EAST2). The gauge peaked at 19.05 ft at May 1, 2016, 10:00 PM CDT.
- Action stage
- 17 ft
- Minor stage
- 19 ft
- Moderate stage
- 23 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08110500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
429 WGUS44 KFWD 300806 FLWFWD BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 306 AM CDT SAT APR 30 2016 ...The National Weather Service in Fort Worth has issued a Flood Warning for the following areas in Texas... Navasota River Near Easterly Affecting Leon and Robertson Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. Stay tuned to NOAA All Hazards Radio for the latest river forecasts. && TXC289-395-302006- /O.NEW.KFWD.FL.W.0084.160501T1500Z-160503T0130Z/ /EAST2.1.ER.160501T1500Z.160502T0000Z.160502T1330Z.NO/ 306 AM CDT SAT APR 30 2016 The National Weather Service in Fort Worth has issued a * Flood Warning for The Navasota River Near Easterly. * from Sunday morning to Monday evening...Or until the warning is cancelled. * At 0200 AM Saturday the stage was 11.82 feet. * Flood stage is 19.0 feet. * Minor flooding is forecast. * Forecast...The river should rise above flood stage by late Sunday morning and continue to rise to a crest below 20 feet Sunday night. The river should fall below flood stage Monday morning. * At 19 feet, Minor lowland flooding will occur from below Easterly to below Highway 21. Cattle in the flood plain could be affected. && LAT...LON 3132 9638 3102 9631 3105 9619 3132 9626 $$
2 follow-up statements
245 WGUS84 KFWD 301440 FLSFWD FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 940 AM CDT SAT APR 30 2016 ...The Flood Warning continues for the following areas in Texas... Navasota River Near Easterly Affecting Leon and Robertson Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. Stay tuned to NOAA All Hazards Radio for the latest river forecasts. && TXC289-395-010239- /O.EXT.KFWD.FL.W.0084.160501T1617Z-160503T0900Z/ /EAST2.1.ER.160501T1617Z.160502T0000Z.160502T2100Z.NO/ 940 AM CDT SAT APR 30 2016 The Flood Warning continues for The Navasota River Near Easterly. * At 0900 AM Saturday the stage was 14.10 feet. * Flood stage is 19 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise above flood stage by late Sunday morning and crest near 20 feet by Sunday evening. The river should fall below flood stage by late Monday afternoon. * At 19 feet, Minor lowland flooding will occur from below Easterly to below Highway 21. Cattle in the flood plain could be affected. && LAT...LON 3132 9638 3102 9631 3105 9619 3132 9626 $$
996 WGUS84 KFWD 302023 FLSFWD FLOOD STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 323 PM CDT SAT APR 30 2016 ...The Flood Warning is cancelled for the following areas in Texas... Navasota River Near Easterly Affecting Leon and Robertson Counties PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive cars through flooded areas. Caution is urged when walking near riverbanks. Stay tuned to NOAA All Hazards Radio for the latest river forecasts. && TXC289-395-302053- /O.CAN.KFWD.FL.W.0084.000000T0000Z-160503T0900Z/ /EAST2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 323 PM CDT SAT APR 30 2016 The Flood Warning is cancelled for The Navasota River Near Easterly. * At 0300 PM Saturday the stage was 15.69 feet. * Flood stage is 19 feet. * Forecast...The river is expected to rise but crest below flood stage near 18 feet Sunday evening. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Apr 29, 11:50 PM CDT, 3 hours 16 minutes earlier.
Area forecast discussion, Apr 29, 11:50 PM CDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1150 PM CDT FRI APR 29 2016 .AVIATION... /06Z TAFS/ CONVECTIVE ACTIVITY HAS NOW SHIFTED EAST OF ALL NORTH CENTRAL TEXAS TAF SITES...WITH JUST A FEW LINGERING SHOWERS DEPARTING THE VICINITY OF WACO CURRENTLY. KEY FORECAST PROBLEM REMAINING OVERNIGHT CONCERNS THE RETURN OF LOW STRATUS INTO THE METROPLEX (AND LATER...WACO) TAF SITES. THE LEADING EDGE OF THE LOW CLOUD MASS OVER WESTERN OK HAS NOW MADE IT INTO BOWIE...AND EXPECT AT LEAST BROKEN MVFR CIGS TO BUILD INTO DFW-AREA SITES BY 10Z. BELIEVE THE BULK OF THESE CLOUDS WILL SHUNT NORTH OF THESE AIRPORTS...HOWEVER...SO EXPECT SKIES TO SCATTER OUT AFTER 14Z. MVFR CIGS WILL BE DELAYED A BIT AT WACO...ARRIVING BY 11Z AND DEPARTING BY 15Z. OTHERWISE...LIGHT NORTHWESTERLY FLOW WILL CONTINUE IN THE METROPLEX OVERNIGHT...AND THROUGH THE DAY SATURDAY. WACO WILL SEE A SHIFT TO NORTHWEST WINDS BY 11Z. BRADSHAW && .PREV DISCUSSION... /ISSUED 237 PM CDT FRI APR 29 2016/ TORNADO WATCH 124 FOR ALL BUT JACK...PALO PINTO...EASTLAND...STEPHENS AND YOUNG COUNTIES CONTINUES THROUGH 03Z/10 PM CDT THIS EVENING. NUMEROUS THUNDERSTORMS CONTINUE TO FIRE IN THE STRONG WAA SECTOR ACROSS THE SOUTHEAST HALF OF THE CWA...WITH OTHER DISCRETE CELLS FIRING ACROSS THE WESTERN COUNTIES AHEAD OF THE DRYLINE. THE ENVIRONMENT REMAINS RIPE FOR ALL MODES OF SEVERE WEATHER DUE TO ABUNDANT MOISTURE/SHEAR/AND INSTABILITY. ALL INTERESTS WITHIN THE WATCH AREA SHOULD BE PREPARED FOR SEVERE WEATHER FROM NOW THROUGH MID EVENING. STORMS MAY BE DISCRETE AND SUPERCELLULAR IN STRUCTURE OR OCCUR IN STORM CLUSTERS AS LARGE- SCALE ASCENT CONTINUE MOVE ACROSS THE SOUTHERN PLAINS THROUGH TONIGHT. BY EARLY EVENING...STORMS SHOULD MORPH INTO BOWING LINE SEGMENTS OR A BROKEN SQUALL LINE MOVING ACROSS THOSE AREAS EAST OF EAST OF I-35/35E TONIGHT. MESO- LOW TYPE TORNADOES WILL CONTINUE TO BE POSSIBLE WELL INTO THE EVENING HOURS...CONSIDERING MOIST SURFACE DEW PTS IN THE LOWER 70S WHICH WILL RESULT IN LOW LCL/S AND CLOUD BASES. IN ADDITION...LARGE HAIL AND DAMAGING WINDS WILL CONTINUE TO REMAIN THREATS AS WELL. IN ADDITION...LOCALIZED FLASH FLOODING WILL BE POSSIBLE ALONG AND EAST OF A BONHAM...ROCKWALL...CORSICANA TO HEARNE LINE WHERE 1-2 INCHES WITH ISOLATED 3 INCH AMOUNTS ACROSS OUR FAR SOUTHEAST COUNTIES POSSIBLE TONIGHT. IT/S A LITTLE LATE IN THE GAME FOR ANY FLASH FLOOD OR FLOOD WATCHES...BUT THESE AREAS WILL BE MONITORED CLOSELY FOR HYDROLOGIC WARNINGS IN ADDITION TO ALL THE SEVERE WEATHER WARNINGS. THE CURRENT MID LEVEL TROUGH NEGATIVELY ROTATING OUT OVER THE SOUTHERN HIGH PLAINS SHOULD CONTINUE TO LIFT OUT PROGRESSIVELY TO THE EAST-NORTHEAST TONIGHT. SUBSEQUENTLY THE SURFACE LOW OVER NORTHWEST TX WILL ALSO LIFT RAPIDLY NORTHEAST INTO EASTERN KS AND WESTERN MO BY SUNRISE SATURDAY. A PACIFIC COLD FRONT WILL OVERTAKE THE DRYLINE EARLY SATURDAY MORNING AND EXIT OUT OF THE EASTERN COUNTIES BY MID-LATE MORNING. THIS WILL BRIEFLY MARK AND END TO RAIN CHANCES ACROSS NORTH-CENTRAL TX AS BRIEF SHORTWAVE RIDGING OCCURS ALOFT AND ALLOW FOR A BRIEF DRY PERIOD SATURDAY AFTERNOON THROUGH SUNDAY. A STRONG COLD FRONT ARRIVES LATE SATURDAY NIGHT AND SUNDAY...BUT WILL MAINLY COOL HIGHS INTO THE UPPER 60S AND 70S ACROSS THE AREA. A FEW STRONG TO MARGINALLY SEVERE STORMS CANNOT BE RULED OUT LATE SUNDAY AFTERNOON AND EVENING WITH THIS FRONT. ANOTHER STRONG MID-UPPER LEVEL TROUGH APPROACHES THE AREA SUNDAY NIGHT INTO MONDAY. NORTH AND CENTRAL TEXAS WILL REMAIN ON THE COOL SIDE OF THINGS THIS TIME AROUND...AS A STATIONARY FRONT SEPARATING VERY HUMID AND MOIST AIR WITH COOL AND MOIST AIR REMAINS SETTLED ACROSS SOUTH AND SOUTHWEST TEXAS. THIS TROUGH WILL EVEN BE MORE PROGRESSIVE AND LIFT QUICKLY TOWARD THE MISSISSIPPI RIVER VALLEY BY MONDAY EVENING. THE BEST RAIN CHANCES WILL OCCUR LATE SUNDAY NIGHT AND MONDAY...BUT RIGHT NOW THIS DOES NOT APPEAR TO BE A MAJOR HYDROLOGICAL EVENT...THOUGH ANY ADDITIONAL RAINFALL WILL AGGRAVATE ONGOING RIVER FLOODING ACROSS THE REGION. MID LEVEL INSTABILITY WILL STILL BE PRESENT OVER THE FRONTAL INVERSION...SO A FEW ELEVATED STRONG STORMS CONTAINING HAIL AND LIGHTNING CAN BE EXPECTED AS WE MOVE INTO MONDAY AND CONTINUE THROUGH MONDAY EVENING. SHORTWAVE RIDGING OR SEMI-DRY WNW FLOW ALOFT WILL DOMINATE WEATHER ACROSS THE SOUTHERN PLAINS TUESDAY THROUGH THE END OF NEXT WEEK. THE AREA SHOULD FINALLY GET TIME TO DRY OUT AND RECOVER FROM THESE CURRENT ROUNDS OF STORMS EXPECTED EITHER SIDE OF THE WEEKEND. TEMPERATURES WILL BE SEASONABLE AS WELL. 05/ && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH 64 80 58 78 58 / 50 10 5 5 40 WACO 65 82 58 80 58 / 60 10 5 10 50 PARIS 64 78 57 79 56 / 80 30 5 5 40 DENTON 59 77 54 76 55 / 40 5 5 5 40 MCKINNEY 61 79 56 77 56 / 60 10 5 5 40 DALLAS 65 81 59 79 58 / 50 10 5 5 40 TERRELL 65 81 57 79 58 / 70 20 5 5 40 CORSICANA 68 83 60 80 60 / 80 20 5 10 40 TEMPLE 65 84 60 81 60 / 60 10 10 10 50 MINERAL WELLS 57 78 54 75 55 / 30 5 5 10 50 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 29, 11:31 PM CDT, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1131 PM CDT FRI APR 29 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-010445- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 1131 PM CDT FRI APR 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...OVERNIGHT. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE GENERALLY ALONG AND SOUTHEAST OF A VAN TO MEXIA TO KILLEEN LINE THROUGH THE OVERNIGHT HOURS. THE MAIN HAZARDS WILL BE DAMAGING STRAIGHT LINE WINDS AND HAIL UP TO THE SIZE OF HALF DOLLARS. HEAVY RAIN MAY ALSO RESULT IN ISOLATED INSTANCES OF FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A COLD FRONT WILL EVENTUALLY OVERTAKE THE DRYLINE...AND THE RESULTING BOUNDARY MAY LINGER FAR EASTERN AREAS OF NORTH AND CENTRAL TEXAS SATURDAY. A LACK OF FORCING MAY LIMIT THE EXTENT AND INTENSITY OF THE ACTIVITY...THUS SEVERE WEATHER IS NOT EXPECTED SATURDAY. THE NEXT STORM SYSTEM APPROACHES SUNDAY NIGHT WITH THUNDERSTORM CHANCES RETURNING TO THE REGION SUNDAY NIGHT THROUGH MONDAY NIGHT...BEFORE COMING TO AN END ON TUESDAY. THE SEVERE THREAT DURING THIS PERIOD APPEARS LOW...BUT NOT ZERO. STRONGER STORMS WOULD LIKELY CONTAIN SOME HAIL AND FREQUENT LIGHTNING. BRIEF HEAVY DOWNPOURS WILL BE POSSIBLE AS WELL. .SPOTTER INFORMATION STATEMENT... FORMAL ACTIVATION OF STORM SPOTTERS IS UNLIKELY THROUGH THE OVERNIGHT HOURS...BUT TIMELY REPORTS OF HAIL...DAMAGING WINDS OR FLOODING ARE APPRECIATED. BAIN
In the hours before
Special weather statement, Apr 29, 9:35 PM CDT, 5 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
935 PM CDT FRI APR 29 2016
TXZ121>123-135-300330-
RAINS TX-KAUFMAN TX-VAN ZANDT TX-HENDERSON TX-
935 PM CDT FRI APR 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR VAN ZANDT...NORTHERN HENDERSON...
RAINS AND SOUTHEASTERN KAUFMAN COUNTIES UNTIL 1030 PM CDT...
AT 935 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR LAKE TAWAKONI STATE PARK TO TOOL. MOVEMENT
WAS EAST AT 45 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ATHENS...GUN BARREL CITY...CANTON...WILLS POINT...GRAND SALINE...MABANK...
CHANDLER...VAN...TOOL...SEVEN POINTS...EDGEWOOD...EMORY...BROWNSBORO...
EUSTACE...EAST TAWAKONI...FRUITVALE...EDOM...ENCHANTED OAKS...CANEY CITY
AND LAKE TAWAKONI STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3222 9548 3222 9621 3224 9623 3266 9607
3284 9608 3284 9593 3288 9599 3298 9594
3297 9567 3272 9564 3268 9559 3248 9560
3235 9545 3229 9545
TIME...MOT...LOC 0235Z 257DEG 39KT 3287 9598 3230 9618
STALLEYLocal storm report, Apr 29, 9:52 PM CDT, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
952 PM CDT FRI APR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 PM HAIL 1.5 NW TEMPLE 31.12N 97.37W
04/29/2016 E1.75 INCH BELL TX AMATEUR RADIO
GOLFBALL SIZE HAIL REPORTED BY AMATEUR RADIO 1.5 MILES
NORTHWEST OF TEMPLESpecial weather statement, Apr 29, 10:16 PM CDT, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1016 PM CDT FRI APR 29 2016 TXZ160-300415- FALLS TX- 1016 PM CDT FRI APR 29 2016 ...SIGNIFICANT WEATHER ADVISORY FOR FALLS COUNTY UNTIL 1115 PM CDT... AT 1015 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BRUCEVILLE-EDDY...OR 13 MILES NORTHEAST OF TEMPLE...MOVING NORTHEAST AT 30 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MARLIN...LOTT AND GOLINDA. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3110 9715 3128 9727 3152 9680 3131 9666 TIME...MOT...LOC 0315Z 242DEG 26KT 3123 9719 STALLEY
Special weather statement, Apr 29, 11:18 PM CDT, 3 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1118 PM CDT FRI APR 29 2016
TXZ158-160-174-300515-
BELL TX-MILAM TX-FALLS TX-
1118 PM CDT FRI APR 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BELL...FALLS AND
NORTHWESTERN MILAM COUNTIES UNTIL 1215 AM CDT...
AT 1118 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTH OF ROGERS...OR 11 MILES SOUTHEAST OF TEMPLE...MOVING EAST
AT 25 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TEMPLE...MARLIN...LITTLE RIVER-ACADEMY...ROSEBUD...ROGERS...HOLLAND...LOTT...
GOLINDA AND BUCKHOLTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3074 9728 3081 9745 3084 9750 3139 9706
3141 9703 3122 9661 3110 9683 3108 9681
3106 9682 3066 9724
TIME...MOT...LOC 0418Z 265DEG 21KT 3103 9719
STALLEYSpecial weather statement, Apr 29, 11:28 PM CDT, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1128 PM CDT FRI APR 29 2016
TXZ148-300530-
ANDERSON TX-
1128 PM CDT FRI APR 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ANDERSON COUNTY UNTIL
1230 AM CDT...
AT 1128 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
PALESTINE...MOVING NORTHEAST AT 30 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PALESTINE AND ELKHART.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3154 9565 3151 9573 3153 9576 3156 9571
3163 9572 3165 9573 3165 9574 3160 9577
3163 9580 3168 9578 3167 9581 3170 9585
3205 9543 3185 9545 3182 9540 3176 9540
3168 9528 3161 9526
TIME...MOT...LOC 0428Z 227DEG 25KT 3180 9555
STALLEYSpecial weather statement, Apr 30, 1:11 AM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
111 AM CDT SAT APR 30 2016
TXZ174-175-300715-
ROBERTSON TX-MILAM TX-
111 AM CDT SAT APR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR ROBERTSON AND CENTRAL MILAM
COUNTIES UNTIL 215 AM CDT...
AT 110 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES WEST OF HEARNE...MOVING NORTHEAST AT 30 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ROCKDALE...CAMERON...HEARNE...FRANKLIN...CALVERT AND MILANO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3083 9716 3125 9633 3109 9628 3106 9624
3101 9626 3100 9624 3097 9624 3091 9635
3075 9646 3070 9656 3073 9662 3054 9700
TIME...MOT...LOC 0610Z 242DEG 27KT 3086 9673
STALLEYThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 7:11 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Lampasas | 64 min |
| Apr 29, 7:58 PM CDT | Special Weather Statement | FWD | Johnson | 32 min |
| Apr 29, 8:11 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Lampasas | 64 min |
| Apr 29, 8:26 PM CDT | Special Weather Statement | FWD | Delta, Lamar | 64 min |
| Apr 29, 8:33 PM CDT | Special Weather Statement | FWD | Lampasas | 57 min |
| Apr 29, 8:36 PM CDT | Flash Flood Warning | FWD | Delta, Lamar | 3 hr |
| Apr 29, 8:41 PM CDT | Special Weather Statement | FWD | McLennan | 64 min |
| Apr 29, 9:02 PM CDT | Special Weather Statement | FWD | Bell | 58 min |
| Apr 29, 9:06 PM CDT | Severe Thunderstorm Warning | FWD | McLennan | 39 min |
| Apr 29, 9:12 PM CDT | Severe Thunderstorm Warning | FWD | Bell | 63 min |
| Apr 29, 9:14 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 61 min |
| Apr 29, 9:28 PM CDT | Areal Flood Advisory | FWD | Bell, Coryell, McLennan | 3 hr |
| Apr 29, 9:35 PM CDT | Special Weather Statement | FWD | Rains, Van Zandt | 55 min |
| Apr 29, 9:41 PM CDT | River Flood Warning | FWD | Delta, Lamar | 21 hr |
| Apr 29, 10:16 PM CDT | Special Weather Statement | FWD | Falls | 59 min |
| Apr 29, 10:18 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Navarro | 35 min |
| Apr 29, 10:57 PM CDT | Areal Flood Advisory | FWD | Bell, Falls | 2 hr |
| Apr 29, 11:18 PM CDT | Special Weather Statement | FWD | Falls | 57 min |
| Apr 29, 11:28 PM CDT | Special Weather Statement | FWD | Anderson | 62 min |
| Apr 29, 11:48 PM CDT | Areal Flood Advisory | FWD | Anderson | 3 hr |
| Apr 30, 12:08 AM CDT | Flash Flood Warning | FWD | Anderson | 2 hr |
| Apr 30, 12:26 AM CDT | Severe Thunderstorm Warning | FWD | Anderson, Leon | 64 min |
| Apr 30, 1:11 AM CDT | Special Weather Statement | FWD | Milam, Robertson | 64 min |
Nearby
River Flood Warnings in Texas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.